Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 14 found articles
 
 
  A note on series expansions for multivariable root-loci
 
 
Title: A note on series expansions for multivariable root-loci
Author: Owens, D. H.
Appeared in: International journal of control
Paging: Volume 26 (1977) nr. 4 pages 549-557
Year: 1977-10-01
Contents: It is shown that the asymptotic behaviour of the infinite zeros and corresponding eigenvectors of a uniform rank multivariable system S(A, B, C) can be characterized by analytic functions of the complex variable. The results could be used for systematic numerical approximation of the asymptotic behaviour of the root-locus in cases where direct calculation of the root-locus is impractical
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 14 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands